# SDR DHL2008805513

- Difficulty date: March 18, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 STUB WING INTERIOR FITTING CRACKED 0.500" STA 562.500 CANT (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DOUGLAS DRAWING NR 5754705.  REMOVED CRACKED FITTING IAW SRM 57-1-0 PG 1, SRM 51-1-21, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-1-20D.  REFER TO JC EC-00812-001 (WO 3457) FOR FABRICATION.
